# SDR DALA2022112907614

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 51,403 hours, 36,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT LENS COVER AT ROW 19 IS MISSING. MAINTENANCE REPLACED THE MISSING LENS COVER AT ROW 19. (LP #2513959)
